Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Pregnant, have spotting, had irregular periods, pcod in scanning, discontinued medicine. What is it?

hi....i have very irregular cycles...once an ultrasound showed pco and after 2 mnths another showed no follicular growth....i was on meds bt discontinued thm bcz of weight gain....nw i am my lmp i should be 9 weeks bt ultrasound says 4 weeks....and now i am spotting....very very light since 2 days.....what could it be i loosing my baby
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN, Maternal and Fetal Medicine 's  Response
Hi congrats !
U may be having delayed conception.I hope u have met a obgy and got yourself checked.sometimes there may be a hormonal support needed especially in case of pco who are pregnant.there is no need to panic u can follow the pregnancy with a fetal viability scan after 2 or 3 weeks.also check with your obgy n whether you need any supportive hormones. Have patience and think positive. Goodluck to you.
Answered: Thu, 2 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor